# SDR HEEA0012806

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Inoperative
- Location: Afcs
- Part time: 292 hours
- Component: 769000180210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  INSPECTED WHEN RECEIVED AND FOUND ONE EACH POTENTIOMETER TO HAVE OPEN SPOT IN NULL POSITION, ALSO FOUND ONE EACH POTENTIOMETER TO READ 0 VOLTS ON TEST. SENT TO H
